# SDR CALA2017041401010

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 59,831 hours, 21,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 24250030012
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BATTERY LOW FWD FA FLASHLIGHT LIGHT DOES NOT BLINK. REPLACED POWER UNIT, EMERGENCY FLASHLIGHT PER MM 25-64-00-900-806 OPS CHECK NORMAL AT THIS TIME
